Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 38089, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/38089

Starlikeness and convexity of a class of analytic functions

1Faculty of Mechanical Engineering, Ss. Cyril and Methodius University, Karpoš II b.b., Skopje 1000, Macedonia
2Department of Mathematics Education, Faculty of Education, Başkent University, Bağlica Campus, Bağlica, Etimesgut, Ankara 06530, Turkey

Received 4 July 2006; Revised 4 August 2006; Accepted 10 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be the class of analytic functions in the unit disk that are normalized with f(0)=f′(0)1=0 and let 1B<A1. In this paper we study the class Gλ,α={f:|(1α+αzf(z)/f′(z))/zf′(z)/f(z)(1α)|<λ,z},0α1, and give sharp sufficient conditions that embed it into the classes S[A,B]={f:zf′(z)/f(z)(1+Az)/(1+Bz)} and K(δ)={f:1+zf(z)/f′(z)(1δ)(1+z)/(1z)+δ}, where “” denotes the usual subordination. Also, sharp upper bound of |a2| and of the Fekete-Szegö functional |a3μa22| is given for the class Gλ,α.